# SDR MALA040859

- Difficulty date: November 19, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Aircraft time: 11,363 hours, 11,104 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 2351A000
- Part serial: 8993512
- Condition: Malfunctioned
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG NR 3 INTAKE LO PSI LIGHT ILLUMINATED IN FLIGHT GRADUALY WAS ABLE TO GET IT EXTINGUISHED 80-89 PERCENT.  AIR RETURN TO MSP.  MAINTENANCE REPLACED NR 3 ENG INTAKE ANTI-ICE VALVE PN OFF 2351A000 SN OFF 899351-2 PN ON 2351A000-003 SN ON 899352-8 REF AMM 30-21-17.  OPS AND LEAK CHECKS GOOD.
